# SDR DALA2021081904832

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,088 hours, 23,436 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 CRACK ON OUTBD THRUST REVERSER LOWER AREA AT ENGINE # 1. (NAC STA 156). CORRECTIVE ACTION:SUMMARY OF NRC 00309: CRACK ON OUTBD THRUST REVERSER LOWER AREA AT ENGINE # 1. (NAC STA 156). WAS REPAIRED PER ER/A 593480-14 REV. ORIGINAL SECTION I, PERMANENT REPAIR AND ETI-57-21-419 REVISION 1. (1914990)
